Errata to : “On pseudosymmetric systems with one space variable”
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 1 (2002) no. 1, p. 245.
@article{ASNSP_2002_5_1_1_245_0,
     author = {Nishitani, Tatsuo and Spagnolo, Sergio},
     title = {Errata to : {{\textquotedblleft}On} pseudosymmetric systems with one space variable{\textquotedblright}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {245--245},
     publisher = {Scuola normale superiore},
     volume = {Ser. 5, 1},
     number = {1},
     year = {2002},
     mrnumber = {1994809},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2002_5_1_1_245_0/}
}
TY  - JOUR
AU  - Nishitani, Tatsuo
AU  - Spagnolo, Sergio
TI  - Errata to : “On pseudosymmetric systems with one space variable”
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2002
DA  - 2002///
SP  - 245
EP  - 245
VL  - Ser. 5, 1
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_2002_5_1_1_245_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1994809
LA  - en
ID  - ASNSP_2002_5_1_1_245_0
ER  - 
Nishitani, Tatsuo; Spagnolo, Sergio. Errata to : “On pseudosymmetric systems with one space variable”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 1 (2002) no. 1, p. 245. http://www.numdam.org/item/ASNSP_2002_5_1_1_245_0/